Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$\omega !$ can be a nontrivial automorphism group
HTML articles powered by AMS MathViewer

by Judith Roitman PDF
Proc. Amer. Math. Soc. 112 (1991), 623-628 Request permission

Abstract:

Under the axiom "there are ${\omega _1}$ cofinal Cohen reals," the symmetric group on $\omega$ is the nontrivial automorphism group of a thin-tall superatomic Boolean algebra. Certain product groups are also, under the same axiom, nontrivial automorphism groups of thin-tall superatomic Boolean algebras.
References
  • Alan Dow and Peter Simon, Thin-tall Boolean algebras and their automorphism groups, Algebra Universalis 29 (1992), no. 2, 211–226. MR 1157434, DOI 10.1007/BF01190607
  • Judy Roitman, Superatomic Boolean algebras, Handbook of Boolean algebras, Vol. 3, North-Holland, Amsterdam, 1989, pp. 719–740. MR 991608
  • —, Uncountable autohomeomorphism groups of thin-tall locally compact scattered spaces, preprint.
Similar Articles
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 623-628
  • MSC: Primary 03E35; Secondary 03E05, 06E05, 20B27
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1059636-4
  • MathSciNet review: 1059636